Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had miscarriage. Trying to conceive. On hormorin 200 mg. Feeling abdominal pain, back pain. Am I pregnant?

sir .i have an abortion before 1 year because of miscarriage .now we are trying for a baby since 1 year.not getting preg. now am usingtab bankect 200 BD for 5 days and also after that tab hormorin 200 mg on 10 days vaginally.and my mensus date is on 22 feeling abdominal pain since before 1 week and also little backache and feeling like pain coming before i preg doctor
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
just by treatment history and by symptoms we cannot confirm or rule out pregnancy,
if you had intercourse around the time of ovulation then there is chance for pregnancy,
so as you crossed your due date you go for blood test for pregnancy once,
which can detect early pregnancy also,
meanwhile continue to take folic acid and multi vitamin supplements.
take care.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor